By Topic

On the Solution of the Equations Obtained from the Investigation of the Linear Distribution of Galvanic Currents

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

An English translation is given of Kirchhoff's classic paper: "Ueber die Auflösung der Gleichungen, auf welche man bei der Untersuchung der linearen Vertheilung Galvanischer Ströme geführt wird," Annalen der Physik und Chemie, vol. 72, pp. 497-508, 1847.

Published in:

IRE Transactions on Circuit Theory  (Volume:5 ,  Issue: 1 )